# SDR SWAA2025012882248

- Difficulty date: December 20, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT FCB BS420 - BS440 RBL23 WL156. MARKED<[01] REMOVED AND REPLACED SHIELD FCB BS 420 - BS 440.  IAW SRM 51-40-02 AND DWG # 143A0080 REV: CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
